Alert archive / Michigan / Small Craft Advisories in 2022

Small Craft Advisory 21, NWS Marquette, MI

February 6, 2022

NWS Marquette, MI issued this small craft advisory at Feb 6, 2022, 5:15 PM EST. It took effect at Feb 6, 2022, 9:00 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2022, 5:15 PM EST (22:15 UTC)
In effect from
Feb 6, 2022, 9:00 PM EST
Expired
Feb 7, 2022, 4:00 PM EST
In force
19 hr
Issued by
NWS Marquette, MI

The text

As transmitted.

596 
WHUS73 KMQT 062215
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
515 PM EST Sun Feb 6 2022

LSZ244-070615-
/O.NEW.KMQT.SC.Y.0021.220207T0200Z-220207T1800Z/
Eagle River to Manitou Island MI-
515 PM EST Sun Feb 6 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 PM
EST MONDAY...

* WHAT...North winds 10 to 15 kt with gusts up to 20 kt and 
  waves 3 to 6 ft expected.

* WHERE...Eagle River to Manitou Island MI.

* WHEN...From 9 PM this evening to 1 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Wave heights are for ice free areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249-070615-
/O.NEW.KMQT.SC.Y.0021.220207T0900Z-220207T2100Z/
Marquette to Munising MI-
515 PM EST Sun Feb 6 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 4 ft expected.

* WHERE...Marquette to Munising MI.

* WHEN...From 4 AM to 4 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Wave heights are for ice free areas. Insert 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JSS
4 follow-up statements
994 
WHUS73 KMQT 070309
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
1009 PM EST Sun Feb 6 2022

LSZ244-071115-
/O.CON.KMQT.SC.Y.0021.000000T0000Z-220207T1800Z/
Eagle River to Manitou Island MI-
1009 PM EST Sun Feb 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 5 ft occurring.

* WHERE...Eagle River to Manitou Island MI.

* WHEN...Until 1 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Wave heights are for ice free areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249-071115-
/O.CON.KMQT.SC.Y.0021.220207T0900Z-220207T2100Z/
Marquette to Munising MI-
1009 PM EST Sun Feb 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST
MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and
  waves 1 to 2 ft expected.

* WHERE...Marquette to Munising MI.

* WHEN...From 4 AM to 4 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Wave heights are for ice free areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JSS
102 
WHUS73 KMQT 070817
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
317 AM EST Mon Feb 7 2022

LSZ244-071630-
/O.CON.KMQT.SC.Y.0021.000000T0000Z-220207T1800Z/
Eagle River to Manitou Island MI-
317 AM EST Mon Feb 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...North winds 10 to 15 kt with gusts up to 20 kt and waves
  3 to 5 ft occurring.

* WHERE...Eagle River to Manitou Island MI.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249-071630-
/O.CON.KMQT.SC.Y.0021.220207T0900Z-220207T2100Z/
Marquette to Munising MI-
317 AM EST Mon Feb 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 ft expected.

* WHERE...Marquette to Munising MI.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

07
312 
WHUS73 KMQT 071617
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
1117 AM EST Mon Feb 7 2022

LSZ244-071800-
/O.CON.KMQT.SC.Y.0021.000000T0000Z-220207T1800Z/
Eagle River to Manitou Island MI-
1117 AM EST Mon Feb 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and waves
  up to 3 ft occurring.

* WHERE...Eagle River to Manitou Island MI.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LSZ249-072100-
/O.CON.KMQT.SC.Y.0021.000000T0000Z-220207T2100Z/
Marquette to Munising MI-
1117 AM EST Mon Feb 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 ft occurring.

* WHERE...Marquette to Munising MI.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
304 
WHUS73 KMQT 072123
MWWMQT

URGENT - MARINE WEATHER MESSAGE
National Weather Service Marquette MI
423 PM EST Mon Feb 7 2022

LSZ249-072230-
/O.EXP.KMQT.SC.Y.0021.000000T0000Z-220207T2100Z/
Marquette to Munising MI-
423 PM EST Mon Feb 7 2022

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

TAP

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 3:06 PM EST, 2 hours 9 minutes earlier.

Area forecast discussion, Feb 6, 3:06 PM EST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
306 PM EST Sun Feb 6 2022

.SHORT TERM...(Through this evening)
Issued at 235 PM EST SUN FEB 6 2022

Mid to upper trough axis swinging across the Upper Great Lakes
this afternoon accompanied by supportive atmospheric moisture has
allowed for widespread snow to envelope much of the U.P. Drier air
is already working its way across the western portions of Lake
Superior, ensuring the progressiveness of the snow but not before
it drops about another inch or so, particularly in the east, on
top of what just fell within the last 24 hours. Combination of
what's been observed and radar imagery indicates that moderate
snow is embedded. Currently, a strip of at least moderate snow is
running from around Trenary NEward into between Munising and
Shingleton. Motorists should be aware of the potential for a
reduction in visbys and therefore use low-beam headlights and
allow for extra time to reach destinations, leaving ample space
between vehicles.

.LONG TERM...(Tonight through Sunday)
Issued at 159 PM EST SUN FEB 6 2022

Not too much has changed in the last few cycles as far as the
overall pattern goes across the CONUS. NW flow will continue through
this fcst period with a brief mid-week warm up Tuesday/Wednesday.
Confidence is beginning to increase for a clipper system and
associated sfc low sometime on Friday as model and ensemble means
continue to trend closer to together.

Sfc low over Lake Superior today will continue to slowly shift east
tonight as sfc ridging starts to approach from the west. CAMs are
still suggesting lake-effect circulations to come on shore as the
low shifts away and winds veer more northerly. Exact placements of
these more intense lake-effect bands are tough to place, but
initially it looks like they will initially make their way onshore
across the wern UP tonight and then additional circulations will
move onshore along the Mqt/Alger line sometime early tomorrow
morning. Snowfall amounts will be generally light, with the
exception of where these bands move onshore, with the potential for
a quick 1-2 inches of snow as they move onshore. This will need to
be monitored heading into tonight and the morning commute looks to
be affected along M28 tomorrow morning between Marquette and
Munising/Wetmore.

As heights begin to rise and sfc high pressure continues to settle
in across the UP, should see some clearing from west to east through
the day as winds back more to the SW...eventually becoming calm
across the land. Will see some LES and clouds linger across the east
through the afternoon, but should be finished by the evening hours.
Went colder across the interior for Monday night as clear skies and
calm winds will initially allow temps to fall off early, before
starting to increase late in the night as WAA and winds increase. As
shortwave ridging takes over Tuesday btwn exiting sfc high pressure
and an approaching trof, SW winds will increase with 850mb temps
near -2 to 0C. This should bring temperatures to around the 30F mark
for Tuesday afternoon.

Don't look for temps to fall off too much overnight Tuesday into
Wednesday, with Wednesday highs coming in the morning across the
west and afternoon in the east. As another shrtwv trof brings and
associated cold front across the UP through the day, temps should be
falling through the aftn from W to E. This will bring the return to
some NW wind LES, aided with some add'l forcing as a weak sfc low
passes across northern Lake Superior.

Uncertainty remains in the details of Thursday into Friday, as GEFS
mean 850mb temps are colder than the EC/GEM deterministic. GFS has
temps in the single digits on Thursday, with NBM/EC/GEM all much
closer to 30 degrees. GFS and GEFS has remained a bit of an outlier
this week as it maintains a more amplified pattern. EPS means have
all been consistent over the last 6-7 runs or so, so leaning more
towards this thinking. With its amplified pattern, GFS is also a bit
slower then EC/GEM in a sfc low moving across the Upper Great Lakes
Thursday night. EC and its EPS mean continues to bring a deeper low
(984 on 12Z run) across northern Lake Superior Thursday night.
Confidence is high enough that there will be a sfc low moving
through Thursday night into Friday, but details will need to wait a
few days. There could be moderate snowfall with this clipper system,
especially where enhanced lake-effect and convergence takes place.
Some LES can then be expected behind the exiting clipper through the
weekend.
&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1239 PM EST SUN FEB 6 2022

Each of the three terminals has been reporting much different
conditions from one another. Starting at KIWD, it's been teetering
between MVFR and IFR, with prevailing MVFR expected to continue
through the remainder of the day, with some passing SHSN causing
brief IFR visbys. At KCMX, it's been teetering between IFR and
LIFR, with prevailing IFR expected to continue through the
remainder of the day, with some passing SHSN causing brief LIFR
visbys. Lastly, at KSAW, it's been primarily MVFR up until the
last two hours, reporting VFR cigs. This won't last with MVFR
expected to prevail this afternoon with brief IFR visbys due to
incoming progressive SHSN. Categories are anticipated to reliably
improve tonight and even more so tomorrow outside of lingering
NNWrly LES. Wrly to NWrly sfc winds will dominate through this TAF
period.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 159 PM EST SUN FEB 6 2022

Winds will veer around to the north as a weak sfc low pressure
system continues to slowly shift east this evening. Winds around 20
knots can be expected from the north tonight, though a few mesolows
are expected to develop which may bring locally higher gusts up to
around 30 knots. A sfc ridge of high pressure is then expected to
move in from the west through the day Monday, bringing light winds
across the lake. Southerly winds increase to around 25 knots on
Tuesday ahead of an approaching cold front early Wednesday morning.
NW winds will remain btwn 20 to 30 knots through Wednesday evening
before relaxing by Thursday afternoon. Models are starting to hone
in on a sfc low pressure system, with the potential for gales
Thursday night into Friday. There remains considerable spread
between the models, both spatially and temporally, so I do expect
the fcst to start increasing over the next day or so than what the
fcst is currently.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...lg
LONG TERM...JAW
AVIATION...lg
MARINE...JAW
Hazardous weather outlook, Feb 6, 3:23 PM EST, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
323 PM EST Sun Feb 6 2022

MIZ001>004-007-009>014-084-085-072030-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Luce-Gogebic-Iron-
Dickinson-Menominee-Delta-Southern Schoolcraft-Southern Houghton-
Northern Schoolcraft-
323 PM EST Sun Feb 6 2022 /223 PM CST Sun Feb 6 2022/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LSZ162-240>251-263>267-072030-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
323 PM EST Sun Feb 6 2022 /223 PM CST Sun Feb 6 2022/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

Moderate freezing spray may be possible tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Moderate freezing spray may be possible on Monday and again
Wednesday into early Thursday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-072030-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
323 PM EST Sun Feb 6 2022

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

MIZ005-006-072030-
Marquette-Alger-
323 PM EST Sun Feb 6 2022

This Hazardous Weather Outlook is for portions of central Upper
Michigan.

.DAY ONE...Tonight

Locally moderate to perhaps heavy snow may be possible as an area
of lake-effect snow moves onshore tonight. Visibilities may be
briefly reduced and roads may become slick.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Locally moderate to perhaps heavy snow may be possible as an area
of lake-effect snow moves onshore early Monday. Visibilities may be
briefly reduced and roads may become slick.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to submit snow reports to the
National Weather Service in Marquette. The public may also submit
reports on our webpage, Facebook page, or on Twitter using #906wx.

lg

In the hours before

Local storm report, Feb 6, 11:57 AM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1157 AM EST SUN FEB 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             1 ENE CARLSHEND         46.32N 87.20W
02/06/2022  M2.1 INCH        MARQUETTE          MI   COCORAHS

            COCORAHS STATION MI-MQ-28 CARLSHEND.

&&
Local storm report, Feb 6, 11:59 AM EST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1159 AM EST SUN FEB 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     SNOW             1 W IRONWOOD            46.46N 90.16W
02/06/2022  M1.8 INCH        GOGEBIC            MI   PUBLIC

            STORM TOTAL FOR YESTERDAY. FROM 8:30AM TO
            8:30AM TODAY 24 HOURS.

&&

LG
Local storm report, Feb 6, 3:27 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
327 PM EST SUN FEB 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             1 NE IRONWOOD           46.47N 90.14W
02/06/2022  M3.1 INCH        GOGEBIC            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION IWOM4 IRONWOOD.

&&
Local storm report, Feb 6, 3:28 PM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
328 PM EST SUN FEB 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             7 E GARDEN              45.80N 86.40W
02/06/2022  M2.0 INCH        SCHOOLCRAFT        MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PARM4 8.4 SW
            THOMPSON.

&&
Local storm report, Feb 6, 3:31 PM EST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MARQUETTE MI
331 PM EST SUN FEB 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     SNOW             7 E GARDEN              45.80N 86.40W
02/05/2022  E2.0 INCH        SCHOOLCRAFT        MI   CO-OP OBSERVER

            ESTIMATED AROUND 2.0 INCHES OF SNOW SO FAR
            AT PARENT BAY. MAXIMUM WIND GUST SO FAR OF
            39MPH FROM THE SOUTHEAST.

0900 PM     SNOW             3 SW WATSON             46.00N 87.45W
02/05/2022  E2.0 INCH        MARQUETTE          MI   NWS EMPLOYEE

            ESTIMATED 2.0 TO 3.0 INCHES OF SNOW IN
            WATSON THROUGH 9:00 P.M. EST.

0930 PM     SNOW             GRAND MARAIS            46.67N 85.98W
02/05/2022  E6.0 INCH        ALGER              MI   PUBLIC

            ESTIMATED NEARLY 6.0 INCHES OF SNOW IN GRAND
            MARAIS. STILL SNOWING HARD. REPORT VIA
            SOCIAL MEDIA.

0935 PM     SNOW             4 ENE PEQUAMING         46.87N 88.32W
02/05/2022  E2.0 INCH        BARAGA             MI   PUBLIC

            ESTIMATED 2.0 INCHES OF SNOW IN THE PAST
            THREE HOURS IN AURA. REPORT VIA SOCIAL
            MEDIA.

1017 PM     SNOW             MCMILLAN                46.34N 85.69W
02/05/2022  E3.5 INCH        LUCE               MI   PUBLIC

            ESTIMATED 3.0 TO 4.0 INCHES OF SNOW IN THE
            MCMILLAN AREA THROUGH 10:15 P.M. EST. REPORT
            VIA SOCIAL MEDIA.

1102 PM     SNOW             AU TRAIN                46.43N 86.84W
02/05/2022  E4.0 INCH        ALGER              MI   PUBLIC

            REPORTED VIA FACEBOOK.

0216 AM     SNOW             2 S BARAGA              46.75N 88.49W
02/06/2022  E3.0 INCH        BARAGA             MI   PUBLIC

            FROM 1PM THROUGH ABOUT 7PM LOCAL TIME; VIA
            FACEBOOK.

0600 AM     SNOW             3 NW MANISTIQUE         45.99N 86.28W
02/06/2022  M4.3 INCH        SCHOOLCRAFT        MI   COCORAHS

            COCORAHS STATION MI-SH-1 MANISTIQUE 2.7 NW.

0630 AM     SNOW             5 SW NATIONAL MINE      46.41N 87.76W
02/06/2022  M1.8 INCH        MARQUETTE          MI   COCORAHS

            COCORAHS STATION MI-MQ-19 ISHPEMING 7.2 SW.

0700 AM     SNOW             11 S GRAND MARAIS       46.51N 85.96W
02/06/2022  M8.0 INCH        ALGER              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION GMSM4 GRAND MARAIS
            10S.

0700 AM     SNOW             3 NNW SOUTH ENTRY BUOY  47.01N 88.43W
02/06/2022  M3.0 INCH        HOUGHTON           MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION JCBM4 LAKE LINDEN 13
            S.

0700 AM     SNOW             MUNISING                46.41N 86.66W
02/06/2022  M3.0 INCH        ALGER              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MNSM4 MUNISING.

0700 AM     SNOW             6 NE ROUND LAKE         46.20N 86.65W
02/06/2022  M2.8 INCH        ALGER              MI   COCORAHS

            COCORAHS STATION MI-AG-9 WETMORE 12.7 S.

0700 AM     SNOW             6 SE FOREST LAKE        46.28N 86.76W
02/06/2022  M2.3 INCH        ALGER              MI   COCORAHS

            COCORAHS STATION MI-AG-6 MUNISING 11.1 SSW.

0700 AM     SNOW             2 SW GLADSTONE          45.83N 87.06W
02/06/2022  M2.2 INCH        DELTA              MI   COCORAHS

            COCORAHS STATION MI-DL-4 GLADSTONE 2.1 SW.

0700 AM     SNOW             6 E CHAMPION            46.50N 87.84W
02/06/2022  M2.1 INCH        MARQUETTE          MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CLKM4 5.7 E CHAMPION.

0800 AM     SNOW             8 N MASS CITY           46.87N 89.10W
02/06/2022  M4.2 INCH        ONTONAGON          MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION GNLM4 GREENLAND 6 N.

0800 AM     SNOW             2 ESE ONTONAGON         46.85N 89.28W
02/06/2022  M3.5 INCH        ONTONAGON          MI   COCORAHS

            COCORAHS STATION MI-ON-4 ONTONAGON 1.8 ESE.

0800 AM     SNOW             2 WSW WATTON            46.53N 88.64W
02/06/2022  M3.5 INCH        BARAGA             MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WTNM4 WATTON 2 WSW.

0800 AM     SNOW             1 ESE BERGLAND          46.59N 89.55W
02/06/2022  M3.2 INCH        ONTONAGON          MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BERM4 BERGLAND DAM.

0800 AM     SNOW             PAINESDALE              47.04N 88.67W
02/06/2022  M3.2 INCH        HOUGHTON           MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PDLM4 PAINESDALE.

0800 AM     SNOW             1 SSW ALLOUEZ           47.28N 88.42W
02/06/2022  M3.0 INCH        HOUGHTON           MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION KSGM4 KEARSARGE.

0800 AM     SNOW             THREE LAKES             46.56N 88.21W
02/06/2022  M2.8 INCH        BARAGA             MI   COCORAHS

            COCORAHS STATION MI-BG-3 L'ANSE 17.8 SE.

0800 AM     SNOW             1 NW GARDEN CORNERS     45.90N 86.55W
02/06/2022  M2.8 INCH        DELTA              MI   COCORAHS

            COCORAHS STATION MI-DL-1 GARDEN CORNERS 0.8
            NW.

0800 AM     SNOW             2 SE HERMAN             46.65N 88.33W
02/06/2022  M2.5 INCH        BARAGA             MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HERM4 2.0 SE HERMAN.

0800 AM     SNOW             1 ENE CARLSHEND         46.32N 87.20W
02/06/2022  M2.1 INCH        MARQUETTE          MI   COCORAHS

            COCORAHS STATION MI-MQ-28 CARLSHEND.

0805 AM     SNOW             3 SW NEWBERRY           46.32N 85.55W
02/06/2022  E7.5 INCH        LUCE               MI   PUBLIC

            REPORTED VIA FACEBOOK.

0823 AM     SNOW             HELMER                  46.27N 85.71W
02/06/2022  E4.0 INCH        LUCE               MI   PUBLIC

            PUBLIC REPORT VIA FB.

0848 AM     SNOW             MANISTIQUE              45.96N 86.25W
02/06/2022  E4.5 INCH        SCHOOLCRAFT        MI   PUBLIC

            STARTED AROUND 3PM THROUGH PRIOR TO 4:30AM;
            VIA FACEBOOK.

0900 AM     SNOW             1 WSW TWIN LAKES        46.89N 88.85W
02/06/2022  M4.3 INCH        HOUGHTON           MI   TRAINED SPOTTER

            SNOW DEPTH: 30 INCHES. LIQUID EQUIVALENT:
            0.2 INCHES.

0900 AM     SNOW             1 E STEUBEN             46.19N 86.44W
02/06/2022  M3.6 INCH        SCHOOLCRAFT        MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION STEM4 0.9 E STEUBEN.

0900 AM     SNOW             1 ENE HANCOCK           47.14N 88.58W
02/06/2022  M2.8 INCH        HOUGHTON           MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION QNCM4 QUINCY HILL.

0900 AM     SNOW             7 E GARDEN              45.80N 86.40W
02/06/2022  M2.0 INCH        SCHOOLCRAFT        MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PARM4 8.4 SW
            THOMPSON.

0927 AM     SNOW             2 ESE HOUGHTON          47.11N 88.53W
02/06/2022  M3.5 INCH        HOUGHTON           MI   COCORAHS

            COCORAHS STATION MI-HG-1 HOUGHTON 1.6 ESE.

0927 AM     SNOW             1 W IRONWOOD            46.46N 90.16W
02/06/2022  M1.8 INCH        GOGEBIC            MI   PUBLIC

            STORM TOTAL FOR YESTERDAY. FROM 8:30AM TO
            8:30AM TODAY 24 HOURS.

0929 AM     SNOW             4 W MCMILLAN            46.34N 85.78W
02/06/2022  E7.5 INCH        LUCE               MI   PUBLIC

            REPORTED VIA FACEBOOK.

&&
Local storm report, Feb 6, 4:26 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
426 PM EST SUN FEB 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     SNOW             GERMFASK                46.25N 85.93W
02/06/2022  E8.0 INCH        SCHOOLCRAFT        MI   PUBLIC

            SNOWFALL TOTAL IN GERMFASK THROUGH 11:00
            A.M. EST. DELAYED REPORT VIA SOCIAL MEDIA.

&&

JSS

Nearby

Small Craft Advisories in Michigan, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.